# SDR USAA2010083191881

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 25,847 hours, 17,563 cycles
- Engine: Cfmint CFM565B6
- Engine time: 23,063 hours, 13,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Dislodged
- Location: Engine Shroud
- Part time: 23,063 hours, 13,884 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: B

## Discrepancy

FLT 1764 - EMERGENCY LANDING - AT APPROXIMATELY 800FT AGL LEFT ENGINE STARTED TO "COMPRESSOR STALL" BEHAVIOR.  EGT WENT TO MAX TEMP WITH A DECREASE IN N1 WITH A SLIGHT YAW TO THE LEFT.  TOWER REPORTED INTERMITTENT FLAMES COMING OUT OF THE REAR OF THE ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW 26L40071001.  CONFIRMED THAT A LIBERATED PIN IN THE STAGE 3 INNER SHROUD CAUSED THE HPC BLADES & VANES DAMAGES WHICH RESULTED IN THE ENGINE STALL.
